# SDR SWAA2015050739401

- Difficulty date: May 6, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 71,340 hours, 67,559 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 89931505
- Part serial: 0351
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK & DECLARED EMER.  NR 1 ENG OVERHEAT ON CLIMB OUT, ALL ENG PARAMETERS WERE NORMAL.  ENG OVERHEAT EXTINGUISHED UPON THRUST REDUCTION.  R & R LOWER FIRE LOOP SENSOR IAW AMM.
